A note on the generalized Myers theorem for Finsler manifolds
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 833-837
https://doi.org/10.4134/BKMS.2013.50.3.833
Printed May 31, 2013
Bing-Ye Wu
Minjiang University
Abstract : In this note we establish a generalized Myers theorem under line integral curvature bound for Finsler manifolds.
Keywords : Myers theorem, Ricci curvature, Finsler manifold
MSC numbers : Primary 53C60; Secondary 53B40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd